# SDR AU510001675

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Newze FU24954
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCC3YR
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Sheared
- Location: Connecting Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER CONNECTING ROD BIG END BOLT FAILED WITH OTHER BIG END BOLT BENT. NR 2 CYLINDER SEPARATED FROM CRANKCASE.  (OTHER CAUSE: MATERIAL - HIGH HOURS ) (CASA NR 510001675)
